RUS  ENG
Full version
JOURNALS // Teoreticheskaya i Matematicheskaya Fizika // Archive

TMF, 2006 Volume 146, Number 2, Pages 195–207 (Mi tmf2031)

This article is cited in 30 papers

Compatible Lie Brackets and the Yang–Baxter Equation

I. Z. Golubchika, V. V. Sokolovb

a Bashkir State Pedagogical University
b L. D. Landau Institute for Theoretical Physics, Russian Academy of Sciences

Abstract: We show that any pair of compatible Lie brackets with a common invariant form produces a nonconstant solution of the classical Yang–Baxter equation. We describe the corresponding Poisson brackets, Manin triples, and Lie bialgebras. It turns out that all bialgebras associated with the solutions found by Belavin and Drinfeld are isomorphic to some bialgebras generated by our solutions. For any compatible pair, we construct a double with a common invariant form and find the corresponding solution of the quantum Yang–Baxter equation for this double.

Keywords: Yang–Baxter equation, Lie bialgebra, Manin triple.

Received: 18.03.2005

DOI: 10.4213/tmf2031


 English version:
Theoretical and Mathematical Physics, 2006, 146:2, 159–169

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025